Doctor insights on:
Flushing Out Fluids From The Body Due To Nephrotic Syndrome
My kid is suffering from nephrotic syndrome & due to steroids intake had swelling on face & other body parts. Are there any complications due to this?
Yes & no: There are not much risks from the swelliing itself, but there are side effects from the steroids. You are caught between a rock and a hard place. Your child must take the steroids to keep his kidneys working - better to have the side effects of the steroids than no kidney function. But then you face all of the side effects of the steroids. Talk to your kidney doc about lowest dose possible! ...Read moreSee 1 more doctor answer
Proper medication: Minimal change (or nil) disease. Correctly diagnosed by biopsy but frequently diagnosed by the symptoms of proteinuria, edema and intact renal function with a bland urine sediment. This responds to steroid therapy most of the time. The presence of blood in the urine, or failure to respond to steroids indicates need for biopsy of kidney with therapy based on those results. Case needs nephrologist. ...Read more
ACE or ARBS: Nephrotic syndrome is when the kidneys spill an excessive amount of protein in the urine. This loss of urinary protein will lead to renal failure. So patients usually have to take an ace inhibitor like Lisinopril or an arb like cozaar (losartan). These medicines work to prevent this protein spill from occurring. ...Read more
- Talk to a doctor live online for free
- How to flush out toxins from your body?
- Can hyperthyroidism flush out potassium from my body?
- Flush out drugs out your body
- Ask a doctor a question free online
- Foods that flush sodium out of the body
- Will niacin flush out valium from your system
- How to flush crestor out of your body?
- How to flush nicotine out of your body?
- Talk to a nephrologist online for free